MathSciNet Relay Station
MathSciNet bibliographic data
MR511420 (80b:12011) 12A70 (12A85 44A15)
Igusa, Jun-ichi A remark on zeta functions. Trans. Amer. Math. Soc. 245 (1978), 419–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement